Ask a Doctor and Get an Answer to Your Medical Question ASAP
Thank you for the question.
These are possible side effects due to intubation for general anesthesia and also due to laryngoscopy. These are transient side effects and can last for a day or two. As long as she does not have a fever then this is not worrisome and you can safely relax. For the pain, she can take a pain-relieving medication such as Paracetamol. If the pain is still severe even after taking medication then she should have an ear examination to look for a possible infection.
Please let me know if you have further queries or unanswered questions. I would be happy to assist you further if you need any further information. Please use reply to let me know.
Please rate the answer with 5-stars, by clicking the 5-stars above with your mouse (or with your finger on a mobile device).
It will be very generous of you to also consider a bonus.
You are very welcome!!
No, this is the expected duration of waiting time in many locations to get the report of the biopsy.
You are very welcome!Thank you very much!!
Yes, it can still be possibly benign. So, you can still hope for the best.
Thank you for your reply.
Kindly start a new thread, so all the experts get a chance to read your question.